# SDR GTIA2020101235384

- Difficulty date: October 9, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 11,956 hours, 5,278 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING RON CHECK FOUND FWD MEGAPHONE VOLUME KNOB MISSING.  R & R FWD MEGAPHONE, IAW CMM 25-60-01.  OPERATIONS CHECK GOOD
